| Model Number |
MICL13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Weight, ethnicity, race-unk.(b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm micl13.2 implantable collamer lens, -8.0 diopter lens was wasted.This occurred on (b)(6) 2021 attempts to obtain additional information have not been successful.
Additional Manufacturer Narrative
B2-required intervention to prevent permanent impairment/damage (devices).B5- the reporter indicated that a 13.2mm micl 13.2 implantable collamer lens of -8.0 diopter lens was wasted on (b)(6) 2021.No further information provided.No patient contact cannot be confirmed.It is unclear if this was an intra-op removal with lens replacement used.D6a: (b)(6) 2021.Claim# (b)(4).